MathSciNet Relay Station
MathSciNet bibliographic data
MR983059 (90b:20037) 20G05 (20C20)
Broué, Michel; Michel, Jean Blocs et séries de Lusztig dans un groupe réductif fini. (French) [Blocks and Lusztig series in a finite reductive group] J. Reine Angew. Math. 395 (1989), 56–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement